Citation: MrGoodtrips. "2C-T-7 Unleashes Its Fury: An Experience with 2C-T-7 (exp4456)". Erowid.org. Nov 29, 2001. erowid.org/exp/4456
||(powder / crystals)
I have taken 2ct7 on 4 occasions prior to the experience I had most recently. Two friends and my self had woke up after a moderate night of drinking and had the place to our selves. Of the two friends, D (no names obviously) has taken lsd and mushrooms previously, J has limited experience with mushrooms and MDMA, his last trip was one year ago and he suffered some syncope (fainting) during the trip, a bad experience. I discussed 2ct7 with both, and had them read as much as they could the day before. They both decided that they wanted to dose with me at 25 milligrams, maybe too high for a beginner, yet others have enjoyed it that way.
At 3 pm we ingested, the onset of the trip occured in an hour for J and two hours for me and D. Our spirits were high and all were excited for the trip. Some nausea and vomiting at onset but by 6 pm everyone was tripping nicely.
We watched Fantasia 2000 and it was wonderful, but J was overwhelmed by the experience. I remained downstairs with the TV while the other two went upstairs. At about 8 pm, D comes down and J follows with a blank look on his face. He sees his dog and freaks out yelling to get her away. I take her away and come back down. J is speaking incoherently and D is scared. J proceeds to mumble something and he attacks me. No one is hurt but he goes after D. No one hurt again, but there is no reason for his actions. D calls a friend for a ride home and we exit the house.
When friends show up J is completely delerious, craving water and escape. He proceeds to chase cars, screaming like a lunatic. He talks to a head light for minutes. He randomly attacks people and screams and rants on. More people show up and the situation has turned grim. We can't get him in the house and he doesn't understand us.
I'm am a emergency medical technician, and he appeared to me to have had some sort of psychotic break, I feel that a shot of Thorazine is the only way out, but I obviously have none and am in no state to deal with authority. My friends stay with him and eventually coax him in to the house. His ex-girlfriend shows up and is able to calm him down, but he is still delerious. However, we feel that he is no longer a threat to himself or anyone else.
It is approximately 2 hours after this 'episode' began and he is still not completely there. At 11 pm or so, he is almost normal, yet not back to baseline and we eat pizza. With the food, he feels even better. Low blood sugar may have played a role I believe, but not too significant. Hypoglycemics can get delerious and combative, very much like my friend. We discuss the events and he remembers where he was and what he did, yet not why. I asked if he was hearing voices and he swore that they were real during the episode. He was still having visuals at about 2 am and I was baseline. We did eventually get some sleep.
This event has deeply troubled me. On the ambulance, I see plenty of people with altered mental states also I have tripped succesfully many times with many people. When it happens to a friend its hits home. I believe that there is no real damage done by the experience, except the haunting memories, and all will recover from that as well.
2ct7 proved to be a quite a powerful drug in this instance. With others, I have dosed at 25 mg and everyone was fine, if not bored sometimes. I may refrain from 2ct7 for a while, as the feeling may stir up these memories. I caution anyone interested in 2ct7 to be cautious. I still feel that it is a wonderful substance, but would be careful with beginner dosages. I learned a lot about myself and especially my friend, from this experience. The episode let us see his unconcious for a brief period of time.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.